# SDR FDEA202102260476

- Difficulty date: February 26, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740506
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1942 TO 1964 RIGHT HAND X = - 107.25 SEAT TRACK FOUND CORRODED. MAIN DECK AT SEAT TRACK STATION 1942 TO STATION 1964 , X = - 107.25 CORROSION   EVALUATED , FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM  53-00-52-1A  FIGURE 101   101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM  STATION 1751 TO END OF PART STATION 2007 X = - 107.25 AS PER SRM 53-  53-00-52-2R REPAIR 6 FIGURE 201 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
